question-icon

Can oxycodone be hard on your stomach?

default
Posted on Tue, 22 Jul 2014
Question: Can oxycodone be hard on your stomach?
doctor
Answered by Dr. Chobufo Ditah (1 hour later)
Brief Answer:
Not common but possible

Detailed Answer:
Hi and thank you so much for this query.

Oxycodone is not known to commonly cause symptoms of stomach pain. This is more common with other pain medications like ibuprofen, diclofenac, aspirin, etc. In very rare circumstances, this may happen but, it is not a common observation. Other causes should be sought first before settling on oxycodone as a possible cause of stomach pain.

I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications should need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6318 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can oxycodone be hard on your stomach?

Brief Answer: Not common but possible Detailed Answer: Hi and thank you so much for this query. Oxycodone is not known to commonly cause symptoms of stomach pain. This is more common with other pain medications like ibuprofen, diclofenac, aspirin, etc. In very rare circumstances, this may happen but, it is not a common observation. Other causes should be sought first before settling on oxycodone as a possible cause of stomach pain. I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications should need be.